# SDR COMA0060291

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 16,355 hours, 15,459 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FUEL INDICATORS SHOWED A RAPID LOSS.  COULD NOT DUPLCIATE.  RESET FUEL COMPUTER, SYSTEM TEST NORMAL.
